# SDR AALA202010189005

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,308 hours, 10,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR IN LAVATORY CAUSED EICAS TO ILLUMINATE IN COCKPIT.  NO SMOKE FOUND.  LAVATORY SMOKE DECTECTION OPERATIONAL TEST, IAW AMM 26-14-00.
